How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Zaheer Your Own Question
Dr. Zaheer
Dr. Zaheer, Doctor
Category: Homeopathy
Satisfied Customers: 4692
Experience:  Homeopathic doctor of medicine with 18 years of clinical practice,3 times gold medalist.
48436093
Type Your Homeopathy Question Here...
Dr. Zaheer is online now
A new question is answered every 9 seconds

I am looking homeopathic remedy to help me post-antibiotics.

Customer Question

Hi, I am looking for a homeopathic remedy to help me post-antibiotics. I got acne while on antibiotics, blurry vision, and some reddish-brownish spots on my lower breasts and inner thighs while on antibiotics, along with weight gain. I am female in my mid-40s. The acne doesn't seem to relate to my cycle. I am also fatigued (I have low-grade chronic epstein barr) and the doctor said my cholesterol is high for the first time and it cannot be my diet. It was fine before antibiotics. I crave chocolate all of the time - not just hormonally. I have some digestive issues - bloating and a pain in my stomach area if I eat acidic things. No heartburn, just a pain with lots of bloating. I have zero libido. Can you help? Thank you.
Submitted: 11 months ago.
Category: Homeopathy
Expert:  Dr. Arun Phophalia replied 11 months ago.

Hello,

I am Dr. Arun and will be helping you today.

I am sorry that your question was unanswered for long.

If you wish, I can help you out to find just an homeopathy medicine. Also if you wish, I can tell you an integrative opinion which entail everything like herbs, naturopathy, homeopathy, yoga, diet etc.

Please let me know if you had any investigations done recently for your present and persisting issues.

Thank you.

Customer: replied 11 months ago.
I am not sure I understand your request. I am looking for a homeopathic remedy for the symptoms I stated. Thank you.
Expert:  Dr. Arun Phophalia replied 11 months ago.

You are very welcome.

The best remedy here would be Sulphar 30 twice a day for 3 days. If your symptoms are better you can continue with Sulphar 200 twice a day for next three days.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Expert:  Dr. Zaheer replied 11 months ago.

Hi there,

Thanks for your question, I am Dr Zaheer (Doctor of homeopathic medical science) and I would like to help you at my best.

I respectfully ***** ***** above expert he is not homeopath he is medical doctor and have no idea about homeopathic remedies also prescribed wrong remedy and dose schedule for Sulphur 200C.

First of all remedy Sulphur is not the remedy for your present condition and its correct dose is Sulphur 200C one dose allowed after 7 days time (one dose per week), and above expert prescribed twice a day for 3 days time too much use of 200C high potency and twice a day (not allowed very dangerous use of this remedy it will cause sever aggravations)

It will produce sever aggravation of your present symptoms, kindly do not use this remedy and dose schedule, I am homeopath and I never answered medical questions but I don know why medical experts answer homeopathic questions.

If you want to get your best remedies kindly reply me so I would be able to answer your best homeopathic remedies at this time.

I am waiting for your reply,

Dr Zaheer.

Customer: replied 11 months ago.
I would like to get the right remedy and dose it the proper way. Thank you. What is the remedy for my condition?
Expert:  Dr. Zaheer replied 11 months ago.

welcome back, are you there online so i would be able to assist you at my best!

Dr Zaheer.

Expert:  Dr. Zaheer replied 11 months ago.

and you are more than welcome, please reply

Customer: replied 11 months ago.
I am leaving for work right now...can you tell me the remedy so I can pick it up on my way home from work today?
Expert:  Dr. Zaheer replied 11 months ago.

OK I need 2 mints only to post my answer for you.

Expert:  Dr. Zaheer replied 11 months ago.

Hi there,

Thanks for your question your remedy is Nux Vomica 30C, this is the remedy which is used to dissolve bad effects of antibiotics and it is mentioned by prominent homeopaths.

Dose would be use one dose half an hour after lunch and dinner every day for next 14 days it will dissolve all bad effects form antibiotics and cure your present symptoms.

Symptoms which get dissolved with use of Nux Vomica are (acne while on antibiotics, blurry vision, and some reddish-brownish spots on my lower breasts and inner thighs while on antibiotics, along with weight gain,fatigued, digestive issues - bloating and a pain in my stomach area if I eat acidic things, pain with lots of bloating)

Let me know if you have any question related to my answer.

Regards,

Dr Zaheer.

Expert:  Dr. Zaheer replied 11 months ago.

Hi there,

Thanks for reading my answer, I tried my best to describe best possible remedy and dose schedule for your present symptoms, my described remedy not only used as post antibiotic but also dissolves/ cures all side effects of any western medicines.

As seen with clinical practice if you use remedy as I described there will be best results.

Let me know if you have any question related to my answer, I would like to help you as much needed, and if otherwise then please leave positive feedback/ Rating for me.

Blessings!

Dr Zaheer.